JOURNAL ARTICLE
REVIEW

Stevens-Johnson syndrome and toxic epidermal necrolysis: clinical patterns, diagnostic considerations, etiology, and therapeutic management

Maja Mockenhaupt
Seminars in Cutaneous Medicine and Surgery 2014, 33 (1): 10-6
25037254
Severe cutaneous adverse reactions are associated with significant morbidity and mortality. They may be life-threatening for the affected patient and difficult to treat. Such conditions include toxic epidermal necrolysis (TEN), Stevens-Johnson syndrome (SJS), acute generalized exanthematous pustulosis and drug reaction with eosinophilia and systemic symptoms. Due to the fact that prognosis, etiology and treatment of the various reactions differ, a clear diagnosis based on the specific clinical pattern is important. This review will focus on the clinical presentations, pathogenesis, and important diagnostic and therapeutic considerations in the management of SJS and TEN.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
25037254
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.